# SDR DL733981732

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Punctured
- Location: B-Hyd Syst
- Component: AS11608026
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE EXPERIENCED TOTAL HYD SYS-B FAILURE CONTACTED ATL.  MTC AND DISPATCH ADVISED LANDING IN LAS.  T/S B-HYD SYS FOUND PIN HOLE IN FLEX HOSE FROM PUMP TO PRESS MODULE.  INSTALLED APPROVED INTERIM HYD HOSE.
